# SDR DHL2004749001

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO ENGINE FAIL LIGHTS ILLUMINATED, PACKS TRIPPED OFF.  NO ENGINE FAILURE NOTED.  AIRCRAFT WT: 169860, 10 KTS,  -11C, AND 450 PRESSURE ALTITUDE.  REJECTED T/O DUE TO ENGINE FAIL LIGHTS ILLUMINATED, PACKS TRIPPED OFF.  NO ENGINE FAILURE NOTED.  RESET AUTO-PACK TRIP NORMAL.  DEFERRED PER MEL 21-30 DMI CONTROL NUMBER 15360.  REF DMI 15360 REJECTED T/O DUE TO ENGINE FAIL LIGHTS ILLUMINATED, PACKS TRIPPED OFF.  NO ENGINE FAILURE NOTED.  RESET AUTO-PACK TRIP NORMAL, ABNORMAL CHECK LIST COMPLETED.  RESET CIRCUIT BREAKER AUTO-PACK TRIP; CHECKED PNEUMATIC SENSORS, RAN ENGINES, CHECKED OPS OF AUTO PACK TRIP AND WORKED GOOD PER M/M 21-10-00.  PLACARD REMOVED.  THIS CLEAR DMI 15360.
